Indiana, 2004

Hail in Indiana, May 23, 2004

May 23, 2004 · NWS LOT · 2 events in 2 counties and zones

2 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before the first event at May 23, 2:20 PM CST, 6 hours 25 minutes earlier.

Area forecast discussion, May 23, 2:20 PM CST, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO IL
320 PM CDT SUN MAY 23 2004

.DISCUSSION FOR AFTERNOON ZONES/GRIDS:

THE FIRST LOW WILL MOVE THROUGH TONIGHT. A COLD FRONT WILL FOCUS
THUNDERSTORMS OVER THE NORTHEAST ILLINOIS AND NORTHWEST INDIANA
EARLY TONIGHT. ANOTHER SHORT WAVE WILL MOVE INTO WISCONSIN MONDAY
NIGHT AND EARLY TUESDAY MORNING. WILL ADD A CHANCE OF THUNDERSTORMS
LATE MONDAY NIGHT AND TUESDAY MORNING. THE NEXT CHANCE OF
THUNDERSTORMS WILL BE FRIDAY. WILL FORECAST LOW TEMPERATURES IN
THE LOW 50S AND UPPER 40S FOR TUESDAY NIGHT AND WEDNESDAY MORNING.
THEN WARM TEMPERATURES RETURN THURSDAY. THIS WILL BE A SLOW INCREASE
IN TEMPERATURES. USE THE ETA MODEL UP TO 36 HOURS AND THE MRF FROM
36 HOURS TO DAY 7 FOR GUIDANCE. WHW

&&

.AVIATION...
RE 18Z TAFS...ALTOCU CONTINUES TO OVERSPREAD AREA TERMINALS WITH
VERY UNSTABLE AIR DOWNSTREAM OF SHORT WAVE TROUGH ACROSS WESTERN
IOWA THROUGH NORTHWEST MISSOURI. EXTENSIVE CU FIELD HAS FORMED IN
ADVANCE OF EASTERN IOWA COLD FRONT AND EXPECTING THIS TO SPREAD OVER
AREA TERMINALS THIS AFTERNOON. CONDITIONS STILL PRIMED FOR
THUNDERSTORM DEVELOPMENT BY MID AFTERNOON. SPC MESO ANALYSIS/RUC
SOUNDINGS SUGGESTING STILL SOME SUBSTANTIAL CIN TO OVERCOME OVER THE
NEXT FEW HOURS BUT GIVEN MOIST LOW LEVEL PROFILE AND MID LEVEL
COOLING WITH APPROACHING SHORT WAVE...WILL CARRY THUNDER MENTION
FROM 20Z TO 01Z IN THE TAFS. WINDS WILL BECOME WEST OVERNIGHT BEHIND
THE COLD FRONT WITH MVFR CIGS BY 08-11Z.

NDM

&&

.LOT...WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH THRU 05Z MON FOR WINNEBAGO...BOONE...MCHENRY...
     LAKE...OGLE...LEE...DEKALB...KANE...DUPAGE AND COOK.
     TORNADO WATCH UNTIL 03Z MON FOR NORTHERN ILLINOIS.

IN...NONE.
LK MI...NONE.
Hazardous weather outlook, May 23, 4:10 PM CST, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO IL
510 PM CDT SUN MAY 23 2004

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-
019-241100-
BENTON-BOONE-COOK-DE KALB-DU PAGE-FORD-GRUNDY-IROQUOIS-JASPER-
KANE-KANKAKEE-KENDALL-LA SALLE-LAKE-LAKE IN-LEE-LIVINGSTON-
MCHENRY-NEWTON-OGLE-PORTER-WILL-WINNEBAGO-
510 PM CDT SUN MAY 23 2004

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH
CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER THE ENTIRE AREA.

A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE AREA THROUGH 10 PM CDT.

SCATTERED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND
CONTINUE INTO THIS EVENING. THE MAIN SEVERE WEATHER THREATS WILL BE
HEAVY RAIN PRODUCING FLOODING...LARGE HAIL...DAMAGING WINDS...AND A
FEW TORNADOES. AT THIS TIME...THE BEST CHANCE OF SUPERCELLS CAPABLE
OF PRODUCING TORNADOES IS EAST OF INTERSTATE 55.

AT 5 PM...A COLD FRONT EXTENDED FROM EASTERN IOWA SOUTHWARD INTO
WEST CENTRAL ILLINOIS. A WARM FRONT WAS SITUATED ACROSS FAR SOUTHERN
WISCONSIN. VERY UNSTABLE AIR IS IN PLACE ACROSS THE AREA SOUTH OF
THIS WARM FRONT. THE COLD FRONT WILL CONTINUE TO TRACK EAST INTO THE
EVENING HOURS ENHANCING THE THREAT OF THUNDERSTORMS. THE THREAT OF
SEVERE WEATHER WILL DIMINISH WEST OF INTERSTATE 39 BY 7 PM...WITH
THE THE THREAT DIMINISHING EAST OF INTERSTATE 39 BY 11 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE MONDAY OR MONDAY
NIGHT AS ANOTHER WEATHER SYSTEM MOVES THROUGH THE MID MISSISSIPPI
VALLEY.

THUNDERSTORMS ARE POSSIBLE AGAIN ABOUT FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AGAIN LATE THIS AFTERNOON INTO
TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)

LMZ740>746-766-241100-
WINTHROP HARBOR TO WILMETTE HARBOR-WILMETTE HARBOR TO NORTHERLY
ISLAND-NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-MICHIGAN CITY
TO NEW BUFFALO-LAKE MICHIGAN-
510 PM CDT SUN MAY 23 2004

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT OVER SOUTHERN LAKE MICHIGAN.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTHERN
LAKE MICHIGAN THROUGH MIDNIGHT. THESE THUNDERSTORMS HAVE THE
POTENTIAL TO BECOME SEVERE WITH WIND GUSTS TO 55 KNOTS...FREQUENT
LIGHTNING...AND HIGH WAVES.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ILLINOIS AND INDIANA
NEARSHORE WATERS OF SOUTHERN LAKE MICHIGAN THROUGH 10 PM CDT. SOUTH
TO SOUTHWEST WINDS OF AROUND 30 KNOTS WILL CONTINUE INTO THIS
EVENING IN ADVANCE OF A SLOW MOVING COLD FRONT ACROSS FAR EASTERN
IOWA. IN ADDITION...ANY THUNDERSTORMS WILL PRODUCE HIGHER WINDS AND
WAVES.

.DAYS TWO THROUGH SEVEN...MONDAY TROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE MONDAY OR MONDAY
NIGHT AS ANOTHER WEATHER SYSTEM MOVES THROUGH THE MID MISSISSIPPI
VALLEY.

THUNDERSTORMS ARE POSSIBLE AGAIN ABOUT FRIDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)

MARSILI

In the hours before

Local storm report, May 23, 7:39 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
839 PM CDT SUN MAY 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             3 NW PLAINFIELD         41.65N 88.25W
05/23/2004  1.75 INCH        WILL               IL   AMATEUR RADIO

            135TH AT THE WILL KENDALL LINE

0739 PM     HAIL             ROUND LAKE              42.35N 88.11W
05/23/2004  0.50 INCH        LAKE               IL   AMATEUR RADIO

            NIPPERSINK AND FAIRFIELD ROADS

0739 PM     HAIL             OSWEGO                  41.70N 88.33W
05/23/2004  0.25 INCH        KENDALL            IL   AMATEUR RADIO

            RTES 126 AND 71

0729 PM     HAIL             YORKVILLE               41.64N 88.45W
05/23/2004  1.75 INCH        KENDALL            IL   AMATEUR RADIO

            RTES 126 AND 71 JUST SOUTH OF YORKVILLE

0802 PM     HAIL             8 E OSWEGO              41.70N 88.18W
05/23/2004  1.00 INCH        WILL               IL   AMATEUR RADIO

            111TH WEST OF RT 59

0757 PM     HAIL             NAPERVILLE              41.76N 88.15W
05/23/2004  0.25 INCH        DUPAGE             IL   AMATEUR RADIO

            75TH AND BOOK

0757 PM     HAIL             ROMEOVILLE              41.65N 88.09W
05/23/2004  0.25 INCH        WILL               IL   UNKNOWN

            BOUGHTON AND NAPER-PLAINFIELD RDS

0822 PM     HAIL             WILLOW SPRINGS          41.73N 87.88W
05/23/2004  0.25 INCH        COOK               IL   UNKNOWN

            ARCHER AND RT 83

0750 PM     HAIL             ROUND LAKE              42.35N 88.11W
05/23/2004  0.75 INCH        LAKE               IL   UNKNOWN

            INTERSECTION OF ROUTES 12 AND 120

0751 PM     HAIL             PLAINFIELD              41.62N 88.20W
05/23/2004  1.00 INCH        WILL               IL   TRAINED SPOTTER

            135TH AND RT 30

0836 PM     HAIL             CHICAGO                 41.88N 87.63W
05/23/2004  0.50 INCH        COOK               IL   AMATEUR RADIO

            111TH AND PULASKI

&&

RS
Local storm report, May 23, 7:48 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE CHICAGO IL
848 PM CDT SUN MAY 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             HOMETOWN                41.73N 87.73W
05/23/2004  0.25 INCH        COOK               IL   AMATEUR RADIO

            87TH AND CICERO

0843 PM     HAIL             CHICAGO RIDGE           41.70N 87.78W
05/23/2004  0.75 INCH        COOK               IL   TRAINED SPOTTER

            SOUTHWEST HIGHWAY AND HARLEM

0836 PM     HAIL             CHICAGO                 41.88N 87.63W
05/23/2004  0.50 INCH        COOK               IL   AMATEUR RADIO

            111TH AND PULASKI

0835 PM     HAIL             NEW LENOX               41.52N 87.98W
05/23/2004  0.75 INCH        WILL               IL   UNKNOWN

            SCHOOL HOUSE AND RT 30

0828 PM     HAIL             MANHATTAN               41.43N 87.99W
05/23/2004  0.25 INCH        WILL               IL   PUBLIC

            RT 52 AND MONEE ROAD

&&

RS
Special weather statement, May 23, 7:49 PM CST, 56 minutes before
ILZ003-ILZ004-ILZ005-ILZ011-ILZ012-ILZ019-ILZ020-ILZ006-ILZ013-
ILZ014-ILZ021-ILZ022-ILZ023-ILZ032-240300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
849 PM CDT SUN MAY 23 2004

ILZ003>005-011-012-019-020-240300-
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CLEARED A PORTION OF
TORNADO WATCH 262. COUNTIES CLEARED INCLUDE:

IN ILLINOIS:
BOONE...DE KALB...KANE...KENDALL...LA SALLE...MCHENRY...
WINNEBAGO...

THIS INCLUDES THE CITIES OF...AURORA...BELVIDERE...DE KALB...
LA SALLE...ROCKFORD...WOODSTOCK...YORKVILLE...

ILZ006-013-014-021>023-032-240300-
TORNADO WATCH 262 REMAINS VALID UNTIL 1000 PM CDT SUNDAY FOR
THE FOLLOWING COUNTIES:

IN ILLINOIS:
COOK...DU PAGE...GRUNDY...KANKAKEE...LAKE...LIVINGSTON...WILL...

THIS INCLUDES THE CITIES OF...CHICAGO...JOLIET...KANKAKEE...
MORRIS...NAPERVILLE...PONTIAC...WAUKEGAN...
Local storm report, May 23, 7:55 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
855 PM CDT SUN MAY 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             BURBANK                 41.74N 87.77W
05/23/2004  0.88 INCH        COOK               IL   AMATEUR RADIO

            87TH AND CICERO

0846 PM     HAIL             MANHATTAN               41.43N 87.99W
05/23/2004  0.25 INCH        WILL               IL   AMATEUR RADIO

            RT 45 AND MANHATTAN MOMEE RD

&&

RS
Local storm report, May 23, 8:16 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE CHICAGO IL
916 PM CDT SUN MAY 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             BURBANK                 41.74N 87.77W
05/23/2004  0.88 INCH        COOK               IL   AMATEUR RADIO

            87TH AND CICERO

0846 PM     HAIL             MANHATTAN               41.43N 87.99W
05/23/2004  0.25 INCH        WILL               IL   AMATEUR RADIO

            RT 45 AND MANHATTAN MOMEE RD

0844 PM     HAIL             HOMETOWN                41.73N 87.73W
05/23/2004  0.25 INCH        COOK               IL   AMATEUR RADIO

            87TH AND CICERO

0843 PM     HAIL             CHICAGO RIDGE           41.70N 87.78W
05/23/2004  0.75 INCH        COOK               IL   TRAINED SPOTTER

            SOUTHWEST HIGHWAY AND HARLEM

0836 PM     HAIL             CHICAGO                 41.88N 87.63W
05/23/2004  0.50 INCH        COOK               IL   AMATEUR RADIO

            111TH AND PULASKI

0835 PM     HAIL             NEW LENOX               41.52N 87.98W
05/23/2004  0.75 INCH        WILL               IL   UNKNOWN

            SCHOOL HOUSE AND RT 30

0830 PM     HAIL             ALSIP                   41.67N 87.74W
05/23/2004  0.75 INCH        COOK               IL   LAW ENFORCEMENT

            BRIEF HAILSTORM AND SEVERAL HOUSES STRUCK BY LIGHTNING

0828 PM     HAIL             MANHATTAN               41.43N 87.99W
05/23/2004  0.25 INCH        WILL               IL   PUBLIC

            RT 52 AND MONEE ROAD

0824 PM     HAIL             ORLAND PARK             41.61N 87.85W
05/23/2004  0.25 INCH        COOK               IL   AMATEUR RADIO

            94TH AVE AND 174TH STREET

0822 PM     HAIL             WILLOW SPRINGS          41.73N 87.88W
05/23/2004  0.25 INCH        COOK               IL   UNKNOWN

            ARCHER AND RT 83

0815 PM     TORNADO          ROMEOVILLE              41.65N 88.09W
05/23/2004                   WILL               IL   TRAINED SPOTTER

0802 PM     HAIL             8 E OSWEGO              41.70N 88.18W
05/23/2004  1.00 INCH        WILL               IL   AMATEUR RADIO

            111TH WEST OF RT 59

0757 PM     HAIL             ROMEOVILLE              41.65N 88.09W
05/23/2004  0.25 INCH        WILL               IL   UNKNOWN

            BOUGHTON AND NAPER-PLAINFIELD RDS

0757 PM     HAIL             NAPERVILLE              41.76N 88.15W
05/23/2004  0.25 INCH        DUPAGE             IL   AMATEUR RADIO

            75TH AND BOOK

0753 PM     HAIL             3 NW PLAINFIELD         41.65N 88.25W
05/23/2004  1.75 INCH        WILL               IL   AMATEUR RADIO

            135TH AT THE WILL KENDALL LINE

0752 PM     HAIL             6 NNE PLAINFIELD        41.70N 88.16W
05/23/2004  0.50 INCH        WILL               IL   EMERGENCY MNGR

            248TH AND 95TH

0752 PM     HAIL             3 NW PLAINFIELD         41.65N 88.25W
05/23/2004  1.75 INCH        WILL               IL   EMERGENCY MNGR

            135TH AND RT 30

0752 PM     HAIL             5 SE LEMONT             41.62N 87.92W
05/23/2004  1.75 INCH        WILL               IL   EMERGENCY MNGR

            135TH AND COUNTY LINE ROAD

0751 PM     HAIL             3 N PLAINFIELD          41.66N 88.20W
05/23/2004  0.88 INCH        WILL               IL   TRAINED SPOTTER

            248TH AVE AND 119TH STREET 1M W OF RT 59

0751 PM     HAIL             PLAINFIELD              41.62N 88.20W
05/23/2004  1.00 INCH        WILL               IL   TRAINED SPOTTER

            135TH AND RT 30

0750 PM     HAIL             ROUND LAKE              42.35N 88.11W
05/23/2004  0.75 INCH        LAKE               IL   UNKNOWN

            INTERSECTION OF ROUTES 12 AND 120

0739 PM     HAIL             ROUND LAKE              42.35N 88.11W
05/23/2004  0.50 INCH        LAKE               IL   AMATEUR RADIO

            NIPPERSINK AND FAIRFIELD ROADS

0739 PM     HAIL             OSWEGO                  41.70N 88.33W
05/23/2004  0.25 INCH        KENDALL            IL   AMATEUR RADIO

            RTES 126 AND 71

0737 PM     HAIL             4 S MORRIS              41.31N 88.43W
05/23/2004  1.00 INCH        GRUNDY             IL   AMATEUR RADIO

0731 PM     HAIL             2 N YORKVILLE           41.67N 88.45W
05/23/2004  0.25 INCH        KENDALL            IL   TRAINED SPOTTER

0730 PM     HAIL             YORKVILLE               41.64N 88.45W
05/23/2004  1.75 INCH        KENDALL            IL   CO-OP OBSERVER

            .72 INCHES OF RAIN

0729 PM     HAIL             YORKVILLE               41.64N 88.45W
05/23/2004  1.00 INCH        KENDALL            IL   UNKNOWN

0729 PM     HAIL             YORKVILLE               41.64N 88.45W
05/23/2004  1.75 INCH        KENDALL            IL   AMATEUR RADIO

            RTES 126 AND 71 JUST SOUTH OF YORKVILLE

0729 PM     HAIL             S OSWEGO                41.70N 88.33W
05/23/2004  0.50 INCH        KENDALL            IL   TRAINED SPOTTER

0729 PM     HAIL             YORKVILLE               41.64N 88.45W
05/23/2004  0.50 INCH        KENDALL            IL   UNKNOWN

0727 PM     HAIL             YORKVILLE               41.64N 88.45W
05/23/2004  0.75 INCH        KENDALL            IL   CO-OP OBSERVER

0720 PM     HAIL             2 N YORKVILLE           41.67N 88.45W
05/23/2004  0.75 INCH        KENDALL            IL   EMERGENCY MNGR

0717 PM     HAIL             N YORKVILLE             41.64N 88.45W
05/23/2004  0.50 INCH        KENDALL            IL   EMERGENCY MNGR

0712 PM     HAIL             YORKVILLE               41.64N 88.45W
05/23/2004  0.50 INCH        KENDALL            IL   AMATEUR RADIO

0655 PM     HAIL             GARY                    41.60N 87.34W
05/23/2004  0.25 INCH        LAKE               IN   AMATEUR RADIO

&&

RS
Special weather statement, May 23, 8:25 PM CST, 20 minutes before
ILZ006-ILZ013-ILZ014-ILZ020-ILZ021-ILZ022-ILZ023-ILZ032-240300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
925 PM CDT SUN MAY 23 2004

ILZ006-013-014-020>023-032-240300-
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CLEARED ALL COUNTIES
IN TORNADO WATCH 262. COUNTIES CLEARED INCLUDE:

IN ILLINOIS:
COOK...DU PAGE...GRUNDY...KANKAKEE...KENDALL...LAKE...
LIVINGSTON...WILL...

THIS INCLUDES THE CITIES OF...CHICAGO...JOLIET...KANKAKEE...
MORRIS...NAPERVILLE...PONTIAC...WAUKEGAN...YORKVILLE...

The radar

The Chicago radar (KLOT), 52 km away, was scanning. The volume nearest the first event began at 02:43 UTC.

Open the radar archive at this moment

Event by event

2 hail. Local standard time, as filed.

Hail, Lake

When
May 23, 8:45 PM CST to 8:50 PM CST
Where
Lake County, Highland
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
41.550, -87.467

Hail, Porter

When
May 23, 9:02 PM CST to 9:07 PM CST
Where
Porter County, Chesterton
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
41.600, -87.050

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2004Every state in 2004This day in weather historyWarnings in Indiana, May 2004

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5397124, 5397125.